# SDR UALA2011082204495

- Difficulty date: August 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 61,291 hours, 8,871 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: S218W1015
- Part serial: 03
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG AI VALVE MSG 30-10101.  DUE TO REPEAT HITS ON L-EAI SYSTEM, DEFER EAI IN OPEN POSN PER MEL 3021E UNTIL ABOVE FIM CAN BE ACCOMPLISHED. IF NO FAULTS FOUND DURING FIM, RPLC LEFT EAI VALVE AS A PRECAUTION. DISCONNECTED AND SECURED. ELECT PLUG DM30211A. VERIFIED LEFT EAI VALVE OPEN WITH ENG RUN. REPLACED WITH NEW VALVE PER AMM AND TASK 30-21-00-730 806 003 ENG RUN.
